# SDR VNAA0509008

- Difficulty date: September 12, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 3,190 hours, 3,226 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1377
- Condition: Failed
- Location: Te Flaps
- Part time: 2,701 hours, 2,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DCA WITH FLAPS AT 20 DEGREES THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND DIVERTED TO PHL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT IAW CRJ200 AMM 27-51-05-000(400)-801.  OPERATIONAL TEST OF FLAP SYSTEM WAS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
